MathSciNet Relay Station
MathSciNet bibliographic data
MR358209 42A56 (42A18)
Connett, William C.; Schwartz, Alan L. A multiplier theorem for ultraspherical series. Studia Math. 51 (1974), 51–70.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement